# SDR N6WA2016010103

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 10,151 hours, 7,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE FROM PAX DOOR 2ND ATTEMPT.  PERFORMED ZONAL INSPECTION & OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  PRESSURIZED ACFT FOR MX IAW AMM 21-31-00.  PERFORMED INSPECTION OF ACFT & FOUND TO BE SAFE FOR A ONE TIME FERRY FLIGHT.  INSPECTION FOUND THE EIGHT VENT HOLES NOT TO BE OILED.  PERFORMED VENT HOLES OILED IAW AMM 52-11-07.  COMPLIED WITH LEAK TEST OF PRESS IAW AMM 52-00-00 & 21-31-00, NO DEFECTS NOTED.
